198/365 – Dizziness and myasthenia

I have had similar issues and if any of you have any insights we would both greatly appreciate your responses! Thank you!

365 days of myasthenia

I’ve been called dizzy many times in my life, but I had rarely felt the disorientating sensation before myasthenia. Since I started taking medication, particularly the immunosuppressants, I’ve found that the room has been spinning every now and again.

Usually it’s when I stand up too quickly or when it’s really hot. When I first started noticing it, I thought I wasn’t drinking enough water or getting enough sleep. While both of those can still be true from time to time, it has happened too often to be about these things alone. Typing dizziness and myasthenia into google, a couple of pages about vertigo came up linked with mestinon so it’s worth bringing up with my consultant next month.

At this time, it feels like a relatively harmless side effect of my medication but I want to make sure there’s nothing underlying it.When it happens, I have to steady myself…

View original post 41 more words

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s